# SDR SWIA201127026

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 21,877 hours, 18,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS BETWEEN ROWS 5-8 ARE OUT.  (FLT 5373)  REPLACED FLOOR LEVEL EMERGENCY LIGHT WIRE STRIP CABLE.
